Product Description & Features
Symptomatic relief of hay fever, seasonal and non seasonal allergic rhinitis and chronic urticaria (hives). Provides relief from: Sneezing, runny nose, watery itchy eyes, itchy rash.
Loratadine 10mg (Same active ingredient as Claratyne)
Directions For Use
Adults and children 12 years and over: Take one tablet daily as necessary.
Remove tablets only for immediate use.
Warnings and Disclaimers
If you have liver disease, check with your doctor or pharmacist before using this medicine. If you are pregnant or breast feeding, check with your doctor or pharmacist before using this medicine. If symptoms persist consult your doctor or pharmacist.
Does not contain colours or gluten.
This item will be flat packed for FREE SHIPPING Australia wide. The items box will be opened, sealed blister packs will be inserted into a bubble envelope which will be sealed for shipping. We understand that a very small percentage of our clients will not want this, if you would prefer to have the item shipped intact in a satchel pack, please select this option at checkout.